# SDR USAA2014031700007

- Difficulty date: March 16, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 27,794 hours, 12,176 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A MOMENTARY DOOR LT EMERGENCY EXIT ECAM AT FL390.  CABIN PRESS NORMAL.  ADJUSTED PROX SENSOR TARGET ON LT OVERWING HATCH HANDLE COVER.  ECAM INDICATION NORMAL.
